Alert archive / Michigan / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 16, NWS Marquette, MI

June 19, 2012Menominee County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jun 19, 2012, 7:36 AM CDT for Menominee County, Michigan. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2012, 7:36 AM CDT (12:36 UTC)
Expired
Jun 19, 2012, 8:00 AM CDT
In force
24 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Menominee County, MI

The radar

The Green Bay radar (KGRB), 84 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1244 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS53 KMQT 191236
SVRMQT
MIC109-191300-
/O.NEW.KMQT.SV.W.0016.120619T1236Z-120619T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
736 AM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MENOMINEE COUNTY IN SOUTH CENTRAL UPPER MICHIGAN...

* UNTIL 800 AM CDT

* AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES WEST OF CRIVITZ TO 6 MILES WEST OF POUND TO 16 MILES
  SOUTHWEST OF POUND...AND MOVING EAST AT 45 MPH.

  THESE THUNDERSTORMS HAVE PRODUCED WIND DAMAGE ACROSS NORTHERN 
WISCONSIN.

* LOCATIONS IMPACTED INCLUDE...
  MENOMINEE...BIRCH CREEK...CARBONDALE AND ARTHUR BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4510 8766 4512 8768 4514 8769 4517 8774
      4519 8775 4529 8770 4531 8742 4529 8743
      4512 8760 4509 8758
TIME...MOT...LOC 1234Z 263DEG 40KT 4523 8812 4508 8810
          4491 8818
WIND...HAIL 60MPH <.75IN

$$

MZ
1 follow-up statement
360 
WWUS53 KMQT 191249
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
849 AM EDT TUE JUN 19 2012

MIC109-191300-
/O.CON.KMQT.SV.W.0016.000000T0000Z-120619T1300Z/
MENOMINEE MI-
749 AM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MENOMINEE COUNTY UNTIL 800 AM CDT...

AT 745 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHEAST OF WAUSAUKEE TO 9 MILES EAST OF POUND TO 11
MILES SOUTH OF POUND...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MENOMINEE...CARBONDALE AND BIRCH CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4510 8766 4512 8768 4514 8769 4517 8774
      4519 8775 4529 8770 4531 8742 4529 8743
      4512 8760 4509 8758
TIME...MOT...LOC 1249Z 263DEG 40KT 4529 8779 4511 8777
          4494 8792
WIND...HAIL 60MPH <.75IN

$$

MZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:40 AM CDT, 56 minutes earlier.

Area forecast discussion, Jun 19, 6:40 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
740 AM EDT TUE JUN 19 2012

.SYNOPSIS...
ISSUED AT 521 AM EDT TUE JUN 19 2012
WV IMAGERY AND RUC ANALYSIS INDICATED A MID/UPPER LEVEL TROUGH OVER
THE NW CONUS AND A RIDGE OVER THE CNTRL MS VALLEY RESULTING IN WSW
FLOW FROM THE NRN PLAINS INTO THE NRN GREAT LAKES. EXPECT THE
PATTERN TO AMPLIFY AS A SHORTWAVE TROUGH OFF THE PAC NW DIGS TO THE
SE AND A SHRTWV OVER MT LIFTS INTO CANADA. AT THE SFC...LOW PRES WAS
LOCATED OVER N CNTRL NEB WITH A WARM FRONT EXTENDING INTO SRN MN. AN
MCS FROM NE SOUTH DAKOTA INTO SRN MN AND FAR WRN WI WAS FUELED BY A
40-50 KT LLJ PROVIDING PLENTIFUL MOISTURE INFLOW INTO THE 850 MB
FRONTAL ZONE. WITH LEFTOVER LOW LEVEL MOISTURE...LIGHT WINDS AND
DRYING MID LEVELS...AREA OF FOG HAVE DEVELOPED OVER MUCH OF THE
CWA...EXCEPT WHERE MORE DOWNSLOPE FLOW PREVAILED NEAR LAKE SUPERIOR.
&&

.SHORT TERM...(TODAY)
ISSUED AT 521 AM EDT TUE JUN 19 2012

TODAY...THE FOG WILL DIMINISH THIS MORNING AS HIGHER CLOUDS MOVE IN
AND AS DAYTIME HEATING BEGINS. SATELLITE AND RADAR TRENDS ALONG WITH
850 MB MOISTURE TRANSPORT PROGS SUGGEST THAT THE STRONGEST
CONVECTION SHOULD SLIDE MAINLY TO THE EAST INTO CNTRL AND NRN WI.
HOWEVER...AS THE WARM FRONT GRADUALLY LIFTS TO THE NORTH...SOME SHRA
AND ISOLD TSRA MAY ALSO SPREAD INTO W AND SOUTHERN PORTIONS OF UPPER
MI. A FEW SHRA/TSRA MAY ALSO BE POSSIBLE OVER THE NORTH AND EAST BY
LATE MORNING AND THIS AFTERNOON GIVEN THE NORTHWARD MOVEMENT
OF THE SFC-850 MB FRONT. MUCAPE VALUES IN THE 1K-2K J/KG RANGE COULD
SUPPORT SOME STRONGER TSRA WITH SMALL HAIL IF THE CONVECTION AS THE
CONVECTION OVER WI WEAKENS AND GREATER MOISTURE TRANSPORT OCCURS
INTO UPPER MI. INCREASING CLOUDS WILL KEEP TEMPS FROM CLIMBING AS
FAST THIS MORNING INTO EARLY AFTERNOON...BUT SUNSHINE THROUGH
THINNING CLOUDS FROM S TO N BY MID TO LATE AFTERNOON SHOULD ALLOW
INLAND TEMPS TO CLIMB INTO THE MID 80S. THE BEST CHANCE FOR ANY
SEVERE WEATHER WOULD BE OVER THE WEST BY LATE THIS AFTERNOON OR
EARLY EVENING AS CONVECTION DEVELOPING OVER MN OR NRN WI DURING
PERIOD OF PEAK HEATING/INSTABILITY SPREADS INTO THE AREA. 0-6KM BULK
SHEAR TO 50 KT WOULD SUPPORT ORGANIZED CONVECTION WITH CONDITIONAL
THREAT FOR DAMAGING WINDS OR LARGE HAIL AND POSSIBLY A TORNADO.

TONIGHT...WITH THE WARM FRONT LIFTING TO THE NORTH AND WEST OF THE
AREA...CAPPING WILL LIMIT SHRA/TSRA CHANCES OVER MOST OF THE CWA.
THE BEST CHANCE FOR PCPN WILL BE OVER WRN LAKE SUPERIOR AND THE
ADJOINING PORTIONS OF THE CWA WHICH WILL BE IN CLOSEST PROXIMITY TO
THE 850 MB FRONT AND FORCING FROM ANY WEAK SHORTWAVES LIFTING NE
FROM THE PLAINS. TEMPS WILL AGAIN REMAIN WELL ABOVE NORMAL...WITH
MIN READINGS IN THE MID AND UPPER 60S.

.LONG TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 502 AM EDT TUE JUN 19 2012

WEDNESDAY THROUGH WEDNESDAY NIGHT...
EXPECT INCREASED SW FLOW WEDNESDAY...AS THE 500MB LOW NEARS FROM
LAKE WINNIPEG. THE SFC LOW SHOULD BE OVER MN/S ONTARIO/W LAKE
SUPERIOR BY DAYBREAK WEDNESDAY. THERE REMAINS SIGNIFICANT
DIFFERENCES ON THE TRACK OF THIS LOW WEDNESDAY INTO WEDNESDAY
NIGHT...WITH THE NAM/GFS/SREF HOLDING ONTO A MORE NORTHERN SOLUTION
AND THE ECMWF/CANADIAN HOVERING JUST NORTH OF LAKE SUPERIOR BY 00Z
THURSDAY. THE 00Z RUNS HAVE COME INTO SLIGHTLY BETTER
AGREEMENT...WITH THE 06Z NAM NOW BEING THE NORTHERN OUTLIER.
PRECIPITATION AMOUNTS VARY FROM AROUND A TENTH OF AN INCH OR LESS
/ECMWF WITH MUCH OF THE ENERGY SLIDING INTO CANADA/...TO A HALF IN
INCH TO AROUND AN INCH /GFS WITH A MORE DISTINCT TROUGH/. WILL HOLD
OFF ON ANY GREAT ASSUMPTIONS YET...ALTHOUGH MODERATE TO HEAVY RAIN
WILL BE POSSIBLE SOMEWHERE ALONG THE COLD FRONT. WHILE INITIALLY
ABOUT 3HRS SLOWER THAN THE GFS...THE FRONT LOOKS TO SPEED UP OFF THE
ECMWF...SO THAT THEY ARE CONSISTENT WITH THE FEATURE BEING E OF
UPPER MI BY 12Z THURSDAY. A FEW STRONG STORMS WILL REMAIN
POSSIBLE...MAINLY CENTRAL AND E...WITH MLCAPE VALUES OVER 1K
J/KG...MLLAPSE RATES 6-8C/CM /HIGHEST SOUTH CENTRAL BY EARLY
AFTERNOON/.

THURSDAY THROUGH FRIDAY...
THE 500MB LOW WILL EJECT NE AND RESIDE OVER N ONTARIO/HUDSON BAY BY
THURSDAY MORNING. THE ROTATING LOW TO OUR NORTH WILL KEEP A TROUGH
ACROSS THE UPPER GREAT LAKES THURSDAY THROUGH THURSDAY NIGHT...AS
HIGH PRESSURE BUILDS IN AT THE SFC. CONTINUED THE TREND OF LOWERING
DEW POINTS FOR THURSDAY. MIXED DEW POINTS IN THE 30S /POSSIBLY UP TO
800MB/ COULD SPELL RH VALUES NEAR 20 TO 30 PERCENT. HIGHS WILL BE IN
THE 70S...WITH W-NW WINDS GUSTING NEAR 20KTS OR GREATER OVER MUCH OF
THE AREA WITH THE HIGHEST MOSTLY LIKELY ACROSS THE KEWEENAW
PENINSULA. THE COOLEST AIR AT 850MB WILL BE FROM 00-18Z
FRIDAY...TRANSLATING TO HIGHS IN THE 70S ONCE AGAIN...COOLEST NEAR
THE GREAT LAKES AS AFTERNOON LAKE BREEZES SLIDE IN.

SATURDAY THROUGH MONDAY...
THE SIZABLE RIDGE OVER THE INTERIOR WEST WILL BRIEFLY PUSH A RIDGE
THROUGH UPPER MI THROUGH SATURDAY...BEFORE ANOTHER TROUGH ROTATES IN
FROM THE HUDSON BAY LOW SATURDAY NIGHT THROUGH SUNDAY. NW FLOW WILL
REMAIN AT 500MB THROUGH MONDAY.

WITH LIGHT WINDS OVERHEAD...LAKE BREEZES SHOULD BE THE BE THE RULE
AGAIN SATURDAY AFTERNOON. THE NEXT CHANCE OF
PRECIPITATION...ALTHOUGH MAINLY OVER N/C WI...WILL BE
SATURDAY...ASSISTED BY AN UPPER LVL WAVE AS UPPER MI BECOMES STUCK
BETWEEN THE SFC LOW OVER SD/NE AND ANOTHER OVER ONTARIO.
&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 739 AM EDT TUE JUN 19 2012

EXPECT A WARM FNT MOVING S-N THROUGH THE AREA TO BRING SOME SCT
-SHRA BUT CONDITIONS SHOULD BE VFR. THE ONE EXCEPTION MAY BE AT CMX
WITH UPSLOPE ESE WIND AHEAD OF THE SFC WARM FNT. INCLUDED JUST A
MENTION OF SCT LO CLDS ATTM TO ACCOUNT FOR THIS POTENTIAL. ONCE THE
WARM FNT SHIFTS TO THE N OF UPR MI TNGT...EXPECT A RETURN OF DRY
WX/VFR CONDITIONS AND SOME LLWS UNDER STRENGTHENING SW LLJ AT
SAW/CMX...WHICH WL BE LESS EXPOSED TO THE SSW FLOW THAN IWD. &&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 502 AM EDT TUE JUN 19 2012

A TROUGH OF LOW PRESSURE EXTENDING FROM W CENTRAL QUEBEC...THROUGH
LS...TO SD WILL NOT MOVE MUCH. THE SD LOW WILL PUSH ACROSS W LS AND
MN THIS EVENING...BEFORE MAKING IT TO N CENTRAL ONTARIO WEDNESDAY
EVENING...WHILE DRAGGING A TROUGH/COLD FRONT ACROSS THE UPPER GREAT
LAKES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. HIGH PRESSURE WILL
THEN BUILD ACROSS THE UPPER GREAT LAKES THURSDAY THROUGH
FRIDAY...PUTTING AN END TO ANY LINGERING FOG ACROSS E LS. EXPECT THE
HIGH TO SLIDE TO THE LOWER GREAT LAKES FRIDAY NIGHT INTO
SATURDAY...WITH AN ADDITIONAL HIGH SLIDING INTO THE AREA FROM S
CENTRAL CANADA.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SYNOPSIS...JLB
SHORT TERM...JLB
LONG TERM...KF
AVIATION...JLB
MARINE...KF
Hazardous weather outlook, Jun 19, 4:05 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
505 AM EDT TUE JUN 19 2012

MIZ001>007-009>014-084-085-200915-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
505 AM EDT TUE JUN 19 2012 /405 AM CDT TUE JUN 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER THE WEST HALF OF UPPER MICHIGAN TODAY
AND TONIGHT...AND ACROSS THE ENTIRE AREA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY THROUGH WEDNESDAY
NIGHT...WITH PERIODS OF THUNDERSTORMS AGAIN THURSDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF LARGE HAIL OR DAMAGING WINDS WOULD BE GREATLY
APPRECIATED.

LSZ162-240>251-263>267-200915-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
505 AM EDT TUE JUN 19 2012 /405 AM CDT TUE JUN 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY NIGHT...AND
AGAIN FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF LARGE HAIL OR WINDS OVER 35 KNOTS WOULD BE GREATLY
APPRECIATED.

LMZ221-248-250-200915-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
505 AM EDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MID MORNING
THURSDAY...AND AGAIN FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

KF

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:37 AM CDTSpecial Marine WarningMQT83 min
Jun 19, 3:40 PM CDTSmall Craft AdvisoryMQT55 hr
Jun 19, 5:04 PM CDTSpecial Marine WarningMQT86 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.